# SDR SIMA20140910007

- Difficulty date: September 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO WIRES CRUSHED FRAME 25 BETWEEN STRINGERS 15L - 16L.  REPAIRED TWO WIRES W192-8680-22 & W192-8681-22 IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
